# SDR DALA2024092509413

- Difficulty date: September 24, 2024
- Submitted: September 25, 2024
- Operation: Air carrier
- Aircraft: N348NB
- Make and model: Airbus A319-114
- Aircraft serial: 1810
- Aircraft time: 56,806 hours, 29,003 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3148 CORROSION WEB FRAME 20 AT S-23LH FWD GALLEY AREA. CORRECTIVE ACTION: REPLACED WEB LOCATED FR20 TO FR24 BTW STRG 23 LH AS PER A319 SRM 51-42-11-801 AND A319 SRM 51-72-11-911-001. (0573875)
